# SDR ASAA2013111696432

- Difficulty date: November 16, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 28,437 hours, 8,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Unknown
- Location: Ram Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DOOR OPENED FOR APPROXIMATELY 5 MINUTES DURING DESCENT 350KTS CLOSED AT 13000.  ACFT GROUNDED.
